# SDR J7SA2025082600451

- Difficulty date: July 3, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N370FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500384
- Aircraft time: 8,390 hours, 5,767 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 0897
- Condition: Faulted
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GND SPLR FAIL CAS ILLUMINATED ON TOUCHDOWN. REPLACED FCE 2. RIGGING AND OPS CHECK GOOD. ALL WORK COMPLETED IAW EMBRAER PHENOM 300 AMM 27-03-01.
